# SDR USAAD98197

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59516395001
- Condition: Malfunctioned
- Location: Nlg Ww
- Part time: 74,934 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI-BDL - FLT 1074 - THERE WAS A NOSE GEAR UNSAFE INDICATION WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING.  AFTER CYCLING THE GEAR, ALL INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE NOSE LANDING GEAR BUNGEE CYLINDER.  (M)
